# SDR 02FDEA00554

- Difficulty date: August 5, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-100
- Aircraft serial: 19719
- Aircraft time: 66,296 hours, 49,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR EXT FUSELAGE HAS BULGING SKIN AND SHEARED RIVET BETWEEN STR 28R AND 29R AT BS 352 AND 358.  REMOVED AND REPLACED SKIN PER SRM 51-30-2, 51-30-5, 51-30-8, 51-10-2.
